# SDR 2007UALA00253

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 48,493 hours, 33,863 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN BENT & DAMAGED AT AFT GALLEY DOOR LOWER HINGE CUTOUT.   MAJOR REPAIR: FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR PER SRM 53-60-01 REPAIR NR 7.
